# SDR JJBA20231128032

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 41,298 hours, 28,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (3X) ON RH SKIN AROUND FASTENERS BTW FR 77-80 & BTW STR 3R-9R. AFTER NDT INVESTIGATION, 1 CRACK FOUND, SKIN REPAIRED WITH 1 BUSHING
